MAUDE Adverse Event Report: SALTER LABS DE MEXICO DE S.A. DE C.V. PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM

SALTER LABS DE MEXICO DE S.A. DE C.V. PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM
Model Number I-PFHV-75
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, when the alarm for decreased minute ventilation sounded, the medical staff found the inflating tube had disconnected from the tube; manual ventilation was performed using a bag valve mask (bvm), and the tube was reinserted.It was additionally reported, the patient passed away; however, the medical staff noted, the patient's death was unrelated to the tube issue, as the patient had originally suffered a cerebral contusion.No additional information was provided concerning the event that lead to the cerebral contusion.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 26 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Correction: d9.Additional information-investigation completion: d4; h2; h6.Functional testing was performed on the returned product, by the distributor, the test results confirmed that the inflating tube detached from the endotracheal tube (ett).The reported issue, inflating tube detached was confirmed; however, the root cause was not able to be determined.A review of the device history record is not possible as no lot number was provided.A risk assessment was performed, and the ultimate risk was determined to be low.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 04 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
PARKER
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM
Manufacturer (Section D)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX  32596
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23159041
Report Number3004748541-2025-00068
Device Sequence Number13307106
Product Code BTR
UDI-Device Identifier00607411952746
UDI-Public(01)00607411952746
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFHV-75
Device Catalogue NumberI-PFHV-75
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown